Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    302help is offline Junior Member
    Join Date
    Jul 2005
    Posts
    133

    Need HELP!! Blatter problems.

    I just took my first cycle of test e and eq. Did my pct and everything seemed to be fine. Now I am still taking dutasteride and now clenbuterol and I cant hold my blatter. What is causing this. I have to go to the batheroom for very small amount of piss. I have been off pct for about 3 weeks. Anyone?

  2. #2
    Sharky72 is offline Associate Member
    Join Date
    Apr 2004
    Posts
    389
    Might have an enlarged prostate.. Speak to your doc bro, cant hurt.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •